# SDR MZZA98182

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC: 837848, 837849, 837850 (SEQ NR 01058, 01059, 01060) - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON AFT AIRSTAIR RT TORQUE BOX VERTICAL WEB AT THE FOLLOWING AREAS:  BETWEEN BS 1243 AND BS 1253.  BETWEEN BS 1283 AND BS 1303.  BETWEEN BS 1313 AND BS 1323.  A REINFORCEMENT STIFFENER ANGLE WAS INSTALLED AT THE AFT AIRSTAIR RT TORQUE BOX WEB OIL CANNING AREAS PER B727 SRM 51-40-2.  (X)
